Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 463913, 19 pages.
Almost Periodic Solutions to Dynamic Equations on Time Scales and Applications
We first introduce the concept of admitting an exponential dichotomy to a class of linear dynamic equations on time scales and study the existence and uniqueness of almost periodic solution and its expression form to this class of linear dynamic equations on time scales. Then, as an application, using these concepts and results, we establish sufficient conditions for the existence and exponential stability of almost periodic solution to a class of Hopfield neural networks with delays. Finally, two examples and numerical simulations given to illustrate our results are plausible and meaningful.
J. Appl. Math., Volume 2012 (2012), Article ID 463913, 19 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Yongkun; Wang, Chao. Almost Periodic Solutions to Dynamic Equations on Time Scales and Applications. J. Appl. Math. 2012 (2012), Article ID 463913, 19 pages. doi:10.1155/2012/463913. https://projecteuclid.org/euclid.jam/1357153512